Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Certain solutions of the heat conduction equation

Authors: H. Poritsky and R. A. Powell
Journal: Quart. Appl. Math. 18 (1960), 97-106
MSC: Primary 80.00
DOI: https://doi.org/10.1090/qam/112592
MathSciNet review: 112592
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Whittaker and G. N. Watson, "A course of modern analysis", 4th ed., Cambridge, 1958, p. 229

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.00

Retrieve articles in all journals with MSC: 80.00

Additional Information

DOI: https://doi.org/10.1090/qam/112592
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society